MathSciNet Relay Station
MathSciNet bibliographic data
MR2033000 (2004m:13061) 13H10 (13A30 14M05)
Goto, Shiro; Sakurai, Hideto The equality $I\sp 2=QI$ in Buchsbaum rings. Rend. Sem. Mat. Univ. Padova 110 (2003), 25–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement